H. Chernoff: A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations
. Ann. Math. Statistics 23 (1952), 493-507. MR 0057518
| Zbl 0048.11804
 L. H. Koopmans: Asymptotic rate of discrimination for Markov processes
. Ann. Math. Statistics 31, (1960), 982-994. MR 0119368
| Zbl 0096.12603
 A. Perez: Asymptotic discernibility of two stationary Markov chains. Paper presented at the Second International Symposium on Information Theory in USSR, Tsahkadsor, 1971.
 A. Perez: Generalization of the Chernoff's result on the asymptotic discernibility of two random processes. Paper presented at the 1972 European Meeting of Statisticians, Budapest.
 A. Perez: Extensions of Shannon-McMillan's limit theorem to more general stochastic processes
. In: Trans. Third Prague Conference on Information Theory, Statistical Decision Functions, Random Processes 1962. Praha 1964, 545-574. MR 0165996
 L. Baladová: Number of alternatives in reducing finite spaces and vector spaces
. To appear in Kybernetika. MR 0371670